| Model Number |
8900-2106-01 |
| Medical Device Problem Code |
Failure to Convert Rhythm (1540)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to defibrillate a (b)(6) male patient, the associated defibrillator failed to cardiovert the patient after three shocks with electrode pads at 200j.Complainant indicated that the clinician used an internal defibrillator.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.Please reference medwatch report number 1218058-2022-00023 for a similar report from the same customer.
Additional Manufacturer Narrative
The product used at the time of the report was not returned to zoll for evaluation.Instead, retain samples of pro padz electode lot 4821 were evaluated.The customer's report was not replicated or confirmed.The retained electrodes were put through extensive testing including electrical testing, lcr impedance testing, and continuity testing without duplicating the report.A visual inspection found the lot assembly built according to specification.Review of all records were performed and passed.Based on the evaluation of the retained samples it was concluded that the samples were assembled according to specification without duplicating the report.Analysis of reports of this type has not identified an increase in trend.